# SDR SWAA2022032132071

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140EF HAS CORROSION ON UPPER SURFACE ON PERIMITER OF PANEL / AFT CARGO FLOOR PANEL FOUND TO BE OUT LIMITS AND REPLACED FLOORPANEL 2020-T3-0.071' AND RESTORED FINISH. IAW B737-800 SRM 53-60-53-01-1A; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0 AND DWG # 453A 2600 REV: A. AIPC 25-52-10-10 ITEM # 15 P/N FLOOR PANEL 453 A610-58.
